# SDR FDEA202503050333

- Difficulty date: March 5, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N880FD
- Make and model: Boeing 777F28
- Aircraft serial: 32967
- Aircraft time: 57,604 hours, 9,124 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Zone 600 Slat
- Component: Slat, Boeing
- Component part number: 114W2100110
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING NO.8 SLAT OUTER SKIN FOUND CRACKED AT 39 IN TO IB EDGE. RH WING NO.8 SLAT OUTER SKIN AT 39 IN TO IB EDGE CRACK REPAIRED AS PER B777 SRM51-10-  02-0G,51-20-01-0G,51-20-05-0G,51-40-02-0G,51-40-05-0G,51-40-08-0G,57-43-01-2R REPAIR 13 REV:47.5   AND EA G-5750-T0382384 P1 TITLE:WING-FLIGHT SURFACES-RH WING #8 SLAT OUTER SKIN CRACK   AT STIFFENER B/W ISS218 & ISS241.REFER TO WRI:57506024 FOR WORK DETAILS.THIS IS A MAJOR   REPAIR PER GMM6-2-100.
